| Catalog Number |
01.18.401 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
07/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 weeks from the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem, head, and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 17-jul-2023 lot 2238563: (b)(4) manufactured and released on 11-jan-2023.Expiration date: 2027-12-19.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.